Alert archive / Oklahoma / Wind Advisories in 2007
Wind Advisory 19, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Dec 21, 2007, 2:35 PM CST for 8 counties in Texas; 12 counties in Oklahoma. It took effect at Dec 22, 2007, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2007, 2:35 PM CST (20:35 UTC)
- In effect from
- Dec 22, 2007, 6:00 AM CST
- Expired
- Dec 22, 2007, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Norman, OK
Counties Carter County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Hughes County, OK, Jefferson County, OK, Murray County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 76 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3003 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 212035 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 235 PM CST FRI DEC 21 2007 ...A STRONG COLD FRONT WILL BRING MUCH COLDER TEMPERATURES AND STRONG WINDS TO THE AREA ON SATURDAY... .A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN ROCKIES WILL MOVE EAST ACROSS THE SOUTHERN PLAINS LATE TONIGHT AND SATURDAY. AS THIS STORM SYSTEM APPROACHES A STRONG COLD FRONT WILL DEVELOP AND MOVE SOUTH ACROSS THE AREA SATURDAY MORNING. STRONG NORTH WINDS AND COLDER TEMPERATURES WILL ACCOMPANY THIS FRONT. OKZ030>032-037>042-044>046-TXZ083>090-220445- /O.NEW.KOUN.WI.Y.0019.071222T1200Z-071223T0000Z/ POTTAWATOMIE-SEMINOLE-HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN- MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE... FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA... WALTERS...WAURIKA...ARDMORE...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 235 PM CST FRI DEC 21 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY. A COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY MORNING USHERING IN STRONG NORTH WINDS AND COLDER TEMPERATURES. STRONG NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 40 MPH WILL DEVELOP AFTER THE FRONT MOVES BY. THESE WINDS WILL MAKE FOR DIFFICULT DRIVING CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS ON SATURDAY. WIND SPEEDS WILL GRADUALLY DIMINISH SATURDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 30
4 follow-up statements
000 WWUS74 KOUN 220420 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1020 PM CST FRI DEC 21 2007 ...A STRONG COLD FRONT WILL BRING MUCH COLDER TEMPERATURES AND STRONG WINDS TO THE AREA ON SATURDAY... .A STRONG STORM SYSTEM OVER THE SOUTHERN ROCKIES WILL MOVE EAST ACROSS THE SOUTHERN PLAINS LATE TONIGHT AND SATURDAY. AS THIS STORM SYSTEM APPROACHES... A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA SATURDAY MORNING. STRONG NORTH WINDS AND COLDER TEMPERATURES WILL ACCOMPANY THIS FRONT. OKZ030>032-037>042-044>046-TXZ083>090-221230- /O.CON.KOUN.WI.Y.0019.071222T1200Z-071223T0000Z/ POTTAWATOMIE-SEMINOLE-HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN- MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE... FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA... WALTERS...WAURIKA...ARDMORE...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 1020 PM CST FRI DEC 21 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY. A COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY MORNING USHERING IN BRISK NORTH WINDS AND COLDER TEMPERATURES. STRONG NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 40 MPH WILL SPREAD INTO THE AREA BEHIND THE FRONT. THESE WINDS WILL MAKE FOR DIFFICULT DRIVING CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS ON SATURDAY. THE WIND SPEEDS WILL GRADUALLY DIMINISH SATURDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CJS
000 WWUS74 KOUN 220922 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 322 AM CST SAT DEC 22 2007 ...A STRONG COLD FRONT WILL BRING MUCH COLDER TEMPERATURES AND STRONG WINDS TO THE AREA ON SATURDAY... .A STRONG STORM SYSTEM OVER THE SOUTHERN ROCKIES WILL MOVE EAST ACROSS THE SOUTHERN PLAINS LATE TONIGHT AND SATURDAY. AS THIS STORM SYSTEM APPROACHES... A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA SATURDAY MORNING. STRONG NORTH WINDS AND COLDER TEMPERATURES WILL ACCOMPANY THIS FRONT. OKZ030-031-037-038-221030- /O.CAN.KOUN.WI.Y.0019.071222T1200Z-071223T0000Z/ POTTAWATOMIE-SEMINOLE-TILLMAN-COMANCHE- INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...FREDERICK...LAWTON 322 AM CST SAT DEC 22 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. A BLOWING SNOW ADVISORY HAS REPLACED IT. $$ OKZ032-039>042-044>046-TXZ083>090-221730- /O.CON.KOUN.WI.Y.0019.071222T1200Z-071223T0000Z/ HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...HOLDENVILLE...DUNCAN...PAULS VALLEY... SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 322 AM CST SAT DEC 22 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... FOLLOWING A COLD FRONT...NORTH WINDS OF 25 TO 35 MPH AND GUSTS AROUND 45 MPH WILL BECOME COMMON THIS MORNING AND LAST THROUGHOUT THE DAY. THESE WINDS WILL MAKE FOR DIFFICULT DRIVING CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS. THE WIND SPEEDS WILL GRADUALLY DIMINISH SATURDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WR
000 WWUS74 KOUN 221639 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1039 AM CST SAT DEC 22 2007 ...A STRONG COLD USHERING IN MUCH COLDER TEMPERATURES AND STRONG WINDS TODAY... .A STRONG STORM SYSTEM WILL PASS OVER OKLAHOMA AND KANSAS TODAY AND TONIGHT. MUCH COLDER AIR ON THE HEELS OF A STRONG NORTH AND NORTHWEST WIND WILL ACCOMPANY THIS STORM SYSTEM. OKZ032-039>042-044>046-TXZ083>090-230000- /O.CON.KOUN.WI.Y.0019.000000T0000Z-071223T0000Z/ HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...HOLDENVILLE...DUNCAN...PAULS VALLEY... SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 1039 AM CST SAT DEC 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A STRONG NORTH TO NORTHWEST WIND WILL BE SEEN OVER CENTRAL AND SOUTHWEST OKLAHOMA...AND WESTERN NORTH TEXAS...THROUGH LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND FREQUENT GUSTS AT OR ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 11
000 WWUS74 KOUN 222057 AAB NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 257 PM CST SAT DEC 22 2007 ...STRONG NORTH WIND THROUGH LATE THIS AFTERNOON... .A STRONG STORM SYSTEM PASSING OVER OKLAHOMA WILL KEEP STRONG NORTHERLY WINDS GOING THROUGH THE LATE AFTERNOON HOURS. WINDS ARE EXPECTED TO DECREASE FAIRLY SUBSTANTIALLY DURING THE EARLY AND MID-EVENING HOURS. OKZ032-039>042-044>046-TXZ083>090-230000- /O.CON.KOUN.WI.Y.0019.000000T0000Z-071223T0000Z/ HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...HOLDENVILLE...DUNCAN...PAULS VALLEY... SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 257 PM CST SAT DEC 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTHERLY WINDS WILL STAY STRONG THROUGH 6 PM...WITH MANY LOCATIONS EXPECTED TO RECEIVE GUSTS AT OR ABOVE 40 MPH. THIS WILL CREATE WIND CHILL INDEX VALUES IN THE TEENS AND LOWER 20S. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND FREQUENT GUSTS AT OR ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Dec 21, 2:27 PM CST, 8 minutes earlier.
Area forecast discussion, Dec 21, 2:27 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
227 PM CST FRI DEC 21 2007
.DISCUSSION...
STORM SYSTEM OVER THE FOUR-CORNERS AREA THIS AFTN WILL CONT TO MOVE
EAST TOWARD THE SOUTHERN PLAINS LATE TONIGHT AND SATURDAY. LIMITED
MOISTURE WILL LIKELY PRECLUDE ANY PRECIP UNTIL VERY LATE TONIGHT
ACROSS WESTERN SECTIONS WELL NORTH AND WEST OF SFC FRONT. SFC FRONT
IS EXPECTED TO MOVE QUICKLY SOUTHEAST THIS EVENING AND OVERNIGHT...
LIKELY PUSHING THROUGH THE I-44 CORRIDOR RIGHT BEFORE SUNRISE
TOMORROW AND THROUGH THE REMAINDER OF CWA SAT MORNING. STRONG NORTH
WINDS WILL ACCOMPANY THE FRONT AS STRONG COLD ADVECTION OCCURS. WILL
LIKELY SEE NEAR STEADY OR SLOWLY FALLING TEMPS ON SATURDAY.
STRONG NORTH WINDS WILL COMBINE WITH THE SNOW TO CREATE RESTRICTED
VISIBILITIES ACROSS A MUCH OF NORTHERN... WESTERN AND INTO CENTRAL
OKLAHOMA BEGINNING LATE TONIGHT THROUGH TOMORROW. WILL NEED TO ISSUE
MULTIPLE HEADLINES FOR LATE TONIGHT AND SATURDAY DUE TO THE SNOW AND
WIND. WILL BEGIN WITH A SNOW AND BLOWING SNOW ADVISORY ACROSS FAR NW
OKLAHOMA LATE TONIGHT... WHERE SNOW IS EXPECTED TO DEVELOP AFTER
MIDNIGHT AND WITH WINDS GUSTING TO 40 MPH... RESTRICTED VISIBILITIES
WILL CREATE HAZARDOUS CONDITIONS. THESE CONDITIONS WILL SPREAD EAST
AND SOUTHEAST ON SATURDAY AND WILL EXPAND ADVISORY TO MATCH. COULD
SEE ON THE ORDER OF 2 TO 3 INCHES FROM NW INTO NC OK LATE TONIGHT
AND SATURDAY.
FURTHER SOUTH ACROSS SOUTHWEST INTO PARTS OF CENTRAL OK STILL
APPEARS LIGHT SNOW WILL GRADUALLY DEVELOP ON SATURDAY AND COMBINED
WITH STRONG WINDS WILL ALSO RESULT IN HAZARDOUS DRIVING CONDITIONS.
WILL ISSUE A BLOWING SNOW ADVISORY FOR THESE AREAS. SNOW AMOUNTS
HERE WILL LIKELY REMAIN BELOW 1 INCH.
LITTLE IN THE WAY OF WINTER PRECIP EXPECTED ACROSS SOUTHERN OKLAHOMA
OR NORTH TEXAS BUT WINDS WILL STILL CAUSE PROBLEMS... SO A WIND
ADVISORY WILL COVER MUCH OF THIS AREA.
SYSTEM SHOULD LIFT NE OF AREA SAT AFTN AND EVENING WITH PERHAPS A
FEW FLURRIES LINGERING EAST OF I-35 FOR A WHILE SAT EVENING.
NEXT WEEK STILL LOOK VERY ACTIVE AS MULTIPLE WAVES MOVE ACROSS THE
SOUTHERN PLAINS. PATTERN REMAINS VERY PROGRESSIVE AND RICH MOISTURE
WILL BE LACKING WITH MANY OF THESE WAVES. THEREFORE PRECIP AMOUNTS
SHOULD REMAIN LIGHT. HOWEVER SNOW OR RAIN/SNOW MIX DOES APPEAR TO BE
A GOOD BET WITH ALL THESE DISTURBANCES AND WILL NEED TO WATCH EACH
CLOSELY.
WRT TEMPS HAVE TRENDED HIGHS A LITTLE COOLER FOR MUCH OF THE
UPCOMING WEEK. EVEN THOUGH NO SIGNIFICANT CANADIAN SURFACE HIGH
PLUNGES SOUTH... EACH SYSTEM LOOKS TO HAVE VERY COLD CORES TO GO
ALONG WITH CLOUD COVER AND PACIFIC AIRMASSES COMING OVER SNOW
COVERED ROCKY MOUNTAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 35 36 23 47 / 20 60 10 0
HOBART OK 33 34 23 49 / 20 60 0 0
WICHITA FALLS TX 39 40 26 52 / 10 30 0 0
GAGE OK 26 30 16 43 / 60 80 0 0
PONCA CITY OK 30 30 18 40 / 20 70 10 0
DURANT OK 49 50 27 52 / 10 20 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...BLOWING SNOW ADVISORY FROM 6 AM TO 6 PM CST SATURDAY FOR
OKZ019>029-033>036.
SNOW AND BLOWING SNOW ADVISORY FROM 6 AM TO 6 PM CST SATURDAY
FOR OKZ006>008-011>018.
SNOW AND BLOWING SNOW ADVISORY FROM 3 AM TO 6 PM CST SATURDAY
FOR OKZ004-005-009-010.
WIND ADVISORY FROM 6 AM TO 6 PM CST SATURDAY FOR OKZ030>032-
037>042-044>046.
TX...WIND ADVISORY FROM 6 AM TO 6 PM CST SATURDAY FOR TXZ083>090.
&&
26/30Hazardous weather outlook, Dec 21, 11:55 AM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CST FRI DEC 21 2007
OKZ004>048-050>052-TXZ083>090-221200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CST FRI DEC 21 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
THE LACK OF INSTABILITY IS EXPECTED TO PREVENT THUNDERSTORMS THROUGH
TONIGHT. HOWEVER...A STRONG COLD FRONT WILL BE PUSHING THROUGH THE
REGION THIS EVENING AND OVERNIGHT. SCATTERED TO WIDESPREAD RAIN
SHOWERS ARE EXPECTED BEHIND THIS COLD FRONT. THE RAIN WILL MIX WITH
OR CHANGE OVER TO SNOW ACROSS NORTHERN AND WESTERN OKLAHOMA LATE
TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY DEC 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...ZERO.
OTHER HAZARDOUS WEATHER...
BURSTS OF MODERATE SNOW MAY BEGIN TO ACCUMULATE OVER FAR NORTHWEST
OKLAHOMA LATE TONIGHT. STRONG NORTHERLY WINDS WILL OCCUR BEHIND A
STRONG COLD FRONT WILL CREATE AREAS OF BLOWING SNOW ACROSS NORTHWEST
OKLAHOMA AND LOW WIND CHILL VALUES MOST LOCATIONS BY SUNRISE
SATURDAY. IF TRAVELING ACROSS NORTHWEST OKLAHOMA LATE TONIGHT...
ALLOW EXTRA TIME TO REACH YOUR DESTINATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
ALTHOUGH STORM SYSTEMS WILL PERIODICALLY PASS OVER OR NEAR OKLAHOMA
AND NORTH TEXAS NEXT WEEK...THE LACK OF INSTABILITY AND MOISTURE ARE
EXPECTED TO PRECLUDE THUNDERSTORM DEVELOPMENT.
OTHER HAZARDOUS WEATHER...
ON SATURDAY...A PASSING STORM SYSTEM AND DEEP COLD AIR WILL RESULT
IN SNOW OVER NORTHERN OKLAHOMA...WITH RAIN MIXING WITH OR CHANGING
TO LIGHT SNOW FROM CENTRAL AND SOUTHWEST OKLAHOMA INTO PARTS OF
WESTERN NORTH TEXAS. THE STORM IS EXPECTED TO MOVE QUICKLY...BUT
SNOW ACCUMULATIONS OF 2 TO 4 INCHES MAY OCCUR ACROSS PARTS OF
NORTHERN OKLAHOMA THROUGH SATURDAY AFTERNOON. A STRONG NORTHERLY
WIND CAN BE EXPECTED SATURDAY...WHICH WILL RESULT IN AREAS OF
BLOWING SNOW AND LOW WIND CHILL VALUES.
OTHER STORM SYSTEMS ARE EXPECTED TO BRING A CHANCE OF RAIN AND SNOW
TO PARTS OF THE REGION LATE SUNDAY INTO MONDAY...AND AGAIN TUESDAY
NIGHT AND WEDNESDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 6 AM
SATURDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 2:34 PM CST | Blowing Snow Advisory | OUN | Beckham, Caddo, Canadian, Cleveland, Comanche, Grady and 13 more | 27 hr |
| Dec 21, 2:34 PM CST | Snow and Blowing Snow Advisory | OUN | Alfalfa, Blaine, Custer, Dewey, Ellis, Garfield and 9 more | 27 hr |
Nearby
Wind Advisories in Oklahoma, 2007Wind Advisories in Texas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.